MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR¿ VISTAFIX® VXI300 IMPLANT 4MM; COCHLEAR BAHA VISTAFIX SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR¿ VISTAFIX® VXI300 IMPLANT 4MM; COCHLEAR BAHA VISTAFIX SYSTEM
Model Number 93101
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a loss of osseointegration resulting in fixture loss.Additional information has been requested but it has not been made available as of the date of this report.This report is submitted on may 03, 2023.

Brand Name
COCHLEAR¿ VISTAFIX® VXI300 IMPLANT 4MM
Common Device Name
COCHLEAR BAHA VISTAFIX SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key16857926
Report Number6000034-2023-01376
Device Sequence Number6526952
Product Code FZE
UDI-Device Identifier09321502021722
UDI-Public(01)09321502021722(10)COH1397601(17)250803
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2023
Report Date (Section F) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/03/2025
Device Model Number93101
Device Catalogue Number93101
Device Lot NumberCOH1397601
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/11/2023
Event Location Hospital
Date Report to Manufacturer04/11/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/02/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA05/03/2023